MathSciNet Relay Station
MathSciNet bibliographic data
MR2336823 (2008h:53067) 53C24 (53C20 53C42)
Cao, Jianguo; Tang, Hongyan An intrinsic proof of Gromoll-Grove diameter rigidity theorem. Commun. Contemp. Math. 9 (2007), no. 3, 401–419.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement